RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1987, Volume 51, Issue 4, Pages 767–784 (Mi izv1318)  

This article is cited in 2 scientific papers (total in 4 papers)

The Wiener–Hopf equation in Nevanlinna and Smirnov algebras

V. S. Vladimirov


Abstract: A generalized Wiener–Hopf equation on the semiaxis is considered in the class of analytic functionals which are the Fourier transform of Nevanlinna algebras $N^\pm$ or Smirnov algebras $N_*^\pm$. The problem, connected with this equation, of factoring measurable functions $\rho(x)$ on the axis in the algebras $N_*^\pm$ which satisfy the condition $(1+x^2)^{-1}\ln|\rho(x)|\in \mathscr L_1(-\infty,\infty)$ and also the problem of linear junction $\rho\varphi^+=\psi^-+F^+$ in the algebras $N^\pm$ and $N_*^\pm$ are also considered.
Bibliography: 24 titles.

Full text: PDF file (1887 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1988, 31:1, 77–94

Bibliographic databases:

Document Type: Article
UDC: 517.54+517.96
MSC: Primary 45E10; Secondary 46F15
Received: 09.02.1987

Citation: V. S. Vladimirov, “The Wiener–Hopf equation in Nevanlinna and Smirnov algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 51:4 (1987), 767–784; Math. USSR-Izv., 31:1 (1988), 77–94

Citation in format AMSBIB
\Bibitem{Vla87}
\by V.~S.~Vladimirov
\paper The Wiener--Hopf equation in Nevanlinna and Smirnov algebras
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1987
\vol 51
\issue 4
\pages 767--784
\mathnet{http://mi.mathnet.ru/izv1318}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=914859}
\zmath{https://zbmath.org/?q=an:0653.45004|0635.45004}
\transl
\jour Math. USSR-Izv.
\yr 1988
\vol 31
\issue 1
\pages 77--94
\crossref{https://doi.org/10.1070/IM1988v031n01ABEH001044}


Linking options:
  • http://mi.mathnet.ru/eng/izv1318
  • http://mi.mathnet.ru/eng/izv/v51/i4/p767

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B. Dybin, “The Wiener–Hopf equation and Blaschke products”, Math. USSR-Sb., 70:1 (1991), 205–230  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Gonchar, G. I. Marchuk, S. P. Novikov, “Vasilii Sergeevich Vladimirov (on his seventieth birthday)”, Russian Math. Surveys, 48:1 (1993), 201–212  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. N. B. Engibaryan, “Convolution equations containing singular probability distributions”, Izv. Math., 60:2 (1996), 249–280  mathnet  crossref  crossref  mathscinet  zmath
    4. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:362
    Full text:104
    References:40
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019